# SDR VNAA2020070211104

- Difficulty date: July 2, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 14,270 hours, 13,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 86788
- Condition: Discharged
- Location: Cabin
- Part time: 30,285 hours, 29,486 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 FLOOR LEVEL EMERGENCY EXIT SIGNS NOT ILLUMINATED.  REMOVED AND REPLACED POWER SUPPLY BATTERY.  OPS CHECKS GOOD.
